# SDR GTIA2024033138029

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 23,206 hours, 10,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESENT OBERVED MUSTY DIRTY SOCK SMELL TURNED FF PACK 1 AND IT WENT AWAY -PREFORMED TSM 05-50-00-810-831-A FOUND SORCE . DEOILER ENG #1 SEE LP 3328009-2 FOR FINAL ACTION
